... failed back surgery
Not likely the Lyrica!! The tylenol in the Hydro's is the likely culprit here!
If your enzymes are high then it's almost surely from the tylenol. When I had no other choice I would have to get percocets. Every time that I had my liver enzymes checked they were only high when I had recently abused percocets which have tylenol in them.
If you are taking more hydro's then prescribed then you may be headed for trouble with your liver.
Ask your doctor to put you on a sustained release pain killer. Hydrocodone as far as I know only comes in a quick release formula which means it should only be used for acute pain and not everyday use. Your tolerance get to high to quickly especially with a weaker opiate like hydrocodone. So really try and get on a sustained release opiate so that you don't end up with cirrhosis of the liver... Good luck... Dave
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2010 • 35 answers
Diabetic Nerve Damage - WHAT CAN I TAKE FOR DIEBETIC NURVE PAIN IN STEAD OF LYRICA I HAVE CONGESTIVE
Posted 1 Mar 2013 • 2 answers
Posted 13 Dec 2013 • 2 answers
Posted 24 Feb 2016 • 4 answers
Posted 28 Jul 2016 • 2 answers